National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 448512

History of Changes from the VAERS Wayback Machine

First Appeared on 4/11/2012

VAERS ID: 448512
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2010-01-27
Onset:2010-09-01
Submitted:2012-01-31
Entered:2012-02-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1202U / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Cataplexy, Hallucination, auditory, Somnolence

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1201USA02999

Write-up:Case received from the Health Authorities on 19-JAN-2012, under the reference number PP20120009. Case was medically confirmed. A 13 year old female patient with no relevant medical history had received intramuscularly the first and second dose of GARDASIL on 27-JAN-2010 (Lot # 1202U, batch #NJ33350) and 16-JUN-2010 (Lot # NJ02700, batch # NJ49160) as well as a dose of PANDEMRIX, (other manufacturer, batch A81CA103A) on 04-DEC-2009. In September 2010, she felt asleep seven times in classroom. In December 2010, she experienced partial then complete cataplexy triggered off by laughing, and had a fit of somnolence every 1H 30. In 2011, she also developed auditory hallucination. She was given different treatments. Concerta was tried in 2011. At the time of reporting, the patient had not yet recovered. Upon medical review, the company judged relevant to code the adverse event hallucination auditory which was mentioned by the CA in the narrative but not coded. The Health Authorities assessed the causal relationship between the reported reactions and vaccination as doubtful according to the foreign method of assessment C1 S1 I1) GARDASIL and the dose of PANDEMRIX H1N1 and (C2 S1 I1) for the second dose of GARDASIL. Cataplexy, hallucination auditory and narcolepsy were considered by Health Authority to be disabling. Other business partner numbers include: E2012-00429. No further information is available.


Changed on 6/14/2014

VAERS ID: 448512 Before After
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2010-01-27
Onset:2010-09-01
Submitted:2012-01-31
Entered:2012-02-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1202U / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Cataplexy, Hallucination, auditory, Somnolence

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1201USA02999

Write-up:Case received from the Health Authorities on 19-JAN-2012, under the reference number PP20120009. Case was medically confirmed. A 13 year old female patient with no relevant medical history had received intramuscularly the first and second dose of GARDASIL on 27-JAN-2010 (Lot # 1202U, batch #NJ33350) and 16-JUN-2010 (Lot # NJ02700, batch # NJ49160) as well as a dose of PANDEMRIX, (other manufacturer, batch A81CA103A) on 04-DEC-2009. In September 2010, she felt asleep seven times in classroom. In December 2010, she experienced partial then complete cataplexy triggered off by laughing, and had a fit of somnolence every 1H 30. In 2011, she also developed auditory hallucination. She was given different treatments. Concerta was tried in 2011. At the time of reporting, the patient had not yet recovered. Upon medical review, the company judged relevant to code the adverse event hallucination auditory which was mentioned by the CA in the narrative but not coded. The Health Authorities assessed the causal relationship between the reported reactions and vaccination as doubtful according to the foreign method of assessment C1 S1 I1) GARDASIL and the dose of PANDEMRIX H1N1 and (C2 S1 I1) for the second dose of GARDASIL. Cataplexy, hallucination auditory and narcolepsy were considered by Health Authority to be disabling. Other business partner numbers include: E2012-00429. No further information is available.


Changed on 3/14/2015

VAERS ID: 448512 Before After
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2010-01-27
Onset:2010-09-01
Submitted:2012-01-31
Entered:2012-02-01
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 1202U / 0 UN / IM

Administered by: Unknown      Purchased by: Unknown
Symptoms: Cataplexy, Hallucination, auditory, Somnolence

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: Unknown
Current Illness:
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES1201USA02999

Write-up:Case received from the Health Authorities on 19-JAN-2012, under the reference number PP20120009. Case was medically confirmed. A 13 year old female patient with no relevant medical history had received intramuscularly the first and second dose of GARDASIL on 27-JAN-2010 (Lot # 1202U, batch #NJ33350) and 16-JUN-2010 (Lot # NJ02700, batch # NJ49160) as well as a dose of PANDEMRIX, (other manufacturer, batch A81CA103A) on 04-DEC-2009. In September 2010, she felt asleep seven times in classroom. In December 2010, she experienced partial then complete cataplexy triggered off by laughing, and had a fit of somnolence every 1H 30. In 2011, she also developed auditory hallucination. She was given different treatments. Concerta was tried in 2011. At the time of reporting, the patient had not yet recovered. Upon medical review, the company judged relevant to code the adverse event hallucination auditory which was mentioned by the CA in the narrative but not coded. The Health Authorities assessed the causal relationship between the reported reactions and vaccination as doubtful according to the foreign method of assessment C1 S1 I1) GARDASIL and the dose of PANDEMRIX H1N1 and (C2 S1 I1) for the second dose of GARDASIL. Cataplexy, hallucination auditory and narcolepsy were considered by Health Authority to be disabling. Other business partner numbers include: E2012-00429. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=448512&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166